# SDR FDEA202505020707

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N176FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63107
- Aircraft time: 9,164 hours, 4,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 500 Slat
- Component: Slat, Boeing
- Component part number: 114T4105409G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, TRAILING EDGE WEDGE OF SLAT #5 WITH TWO GOUGES BETWEEN OSS 389.71 AND OSS   531.75 LH WING, TRAILING EDGE WEDGE OF SLAT #5 WAS REPAIRED IAW B767 SRM 57-43-02-2R REPAIR 1   FIG. 201 SHEET 1 AND SRM 51-70-10-2R REPAIR 4 FIG 202 SHEET 1 REV 90 AUG 15, 2024
